# SDR SWAA2022072431502

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 54,275 hours, 32,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: M1675
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EPSU BATTERY FAILED CAPACITY CHECK AT STA 380 LH SIDE / [01] REMOVED AND REPLACED EPSU BATTERY PACK AT M1675 PER AMM 33-51-06
